# SDR USAA001253

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Mlg Ww
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHELF CRACK .5 INCH, LEFT MLG, STRINGER 18A SHELF BS 727 BULKHEAD.  INSTALLED NEWS 18A SHELF PER SRM 51-10-02.  (M)
